The Blood Type Diet Archives Volume 5
Vitamins and weight gain
Posted By: Kathrine
I was taking Ultra Mega II vitamins that I bought at GNC and also a vitamin C and E supplement. I felt as if I gained weight while I was taking them. I think it was probably just bloating from water retention because it went away quickly after I stopped taking them for a few days.
Anybody else experienced this or is it just my imagination?
Messages in This Thread
Gail -- Tuesday, 21 July 1998, at 2:07 a.m.
Contact D'Adamo Personalized Nutrition customer service for support on where to begin.
A Daily Webzine Celebrating The Wonder Of Individuality & The Blood Type Diet®
Center of Excellence in Generative Medicine (COEGM) is Dr. D'Adamo's main clinical facility. To schedule an appointment please visit:
The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2015, Hoop-A-Joop, LLC, Inc. All Rights Reserved